Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am confused whether to take felis s 10 mg in depression ?

hi doctor , this is sumi,i had a little depression [anxiety] when my mother suddenly fell ill. since a month iam on n off on variety of medicines. i was suggested anxinil, feliz s 10 mg n zepose [sos].another doctor prescribed dicarte er500mg,typidol,quitepin,movhexy 2mg,trpex 2mg.the first prescription was fine with me. but on advice of my family doctor i went to the second doctor.after 3days of medicine , i started lactating also i became restless n irritable.please let me know which medicine should I continue.
Asked On : Mon, 14 Mar 2011
Answers:  4 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
After the precipitating factor, if you have developed anxiety and some depressed feeling, best course of action is to DO NOTHING, your depression & anxiety will subside after removal of precipitating factor. Here precipitating factor seems to be your mother illness. Simply make your mother well and become well.
If the symptoms are too much incapacitating & affecting your social & occupational functioning or if the symptoms are persistent, you should visit a psychiatrist & properly interviewed for your ailments. Most likely you should take Anxiolytic (e.g. Clonazepam 0.25 to 0.5 mg) and Antidepressant like SSRI ( e.g. Fluxetine 20 mg ) in optimal dosage for optimal duration of time.
In the above medication list prescribed to you seems to be too much. You too seems to be impatience while expecting a relief. Lets make your prescription simple ---------
[1] Anxinil & Zepose (Seems to be anxiolytic, Not both but only one among the two is needed on regular basis)
[2] Feliz-s (Escitalopram 10 mg, Good for you)
[3] Dicrate ER 500mg (It is Sodium Valporate, Why you are taking mood stabilizer I don't know)
[4] Typidol ( Most likely it is Haloperidol, Do you have Schizophrenia, I don't think so, this is really not needed in cases of minor depression, Moreover it can be be the reason for your galactorrhea you are suffering & other extra-pyramidal side effects), Quitepin ( Quetiapine, yet another second generation anti-psychotic, no need to use it)
[5] Movhexy & Trpex (Tri-hexphenidil 2 mg, are central anticholinergic needed for amelioration of extra-pyramidal side effects of antipsychotic, According to me you do not need any antipsychotic and central anticholinergics)
If you do not want to visit yet another psychiatrist, just stick with two medication from your prescribed medicines & give time to medicines to work
[1] Felis s 10 mg one tab daily
[2] Anxinil 0.25 mg one tab at bed time
[3] Follow up with me after 1 and 1/2 month

Thank you....
Answered: Thu, 2 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Amar A Rathi's  Response
Hi Sumi,

Welcome to

Its good thing that u trying to know details about Ur treatment before discontinuing it.

There can b possibility that u started having lactation because of medicine prescribed by another doctor,if this started after taking it (usually after taking for prolonged time-if it is so it can be tackled and pls visit to Ur doctor and give idea about same ).

If lactation was started prior to medicine by another doctor then u have to be evaluated in detail for the same.

It seems that u was not feeling well on given medicine so u consulted another doctor-Here not mentioned about to whom u consulted psychiatrist or other.

If not with psychiatrist then pls consult with psychiatrist immediately.

As u not mentioned about symptoms u suffering (there r lot of symptom of another illness usually by mistake we consider it as depression), its difficult to say what medicine u should continue.

So pls visit to nearest psychiatrist (as detailed in person history can only help to reach diagnosis)
Answered: Thu, 2 Feb 2012
I find this answer helpful
  User's Response
sumi .... the lactation and restlessness are probably side effects of your dicorate or typidol or quetiapine. do dome research of your own. use google. it's free!!! you were probably over-prescribed with medication. take charge of your own life. do not depend just on medicines. if i was in your place, i would stop all that junk (typidol, etc.) from what i know, they are anti-psychotic drugs ... good for some conditions but probably too strong for yours.

most of the doctors here won't be able to even guide you properly. they just look like they want to fill up space. hope the good psychiatrist answers your question here.
Answered: Fri, 18 Mar 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.Dear Sumi,this kind of sudden shocks sometime precipitate underlying depression.So do not worry this time will pass away easily.Do not take any ones advice except your family doctor.Too frequent changes of this kind of drugs leads to the problems that you have.Because your body needs to get adjusted to this drugs and most of the drugs needs dose titration as per the response.So not worry and take advise of your family doctor.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor